# SDR F3LA97118

- Difficulty date: April 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N271FL
- Make and model: Boeing 737-2L9
- Aircraft serial: 22734
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 65588444
- Condition: Corroded
- Location: Bs 771-867
- Part time: 36,539 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - WHILE WORKING FUSELAGE 00069, FOUND CORROSION ON AFT CARGO BAY CARGO TRACK BS 771 - BS 867, RBL 15.  REMOVED AND REPLACED AFT CARGO TRACK AT BS 771 - BS 867, RBL 15 PER SRM 53-10-3, SRM 51-30-2.  (X)
